A limit theorem for the time of ruin in a Gaussian ruin problem

Hüsler, Jürg; Piterbarg, Vladimir (2008). A limit theorem for the time of ruin in a Gaussian ruin problem. Stochastic processes and their applications, 118(11), pp. 2014-2021. Amsterdam: Elsevier 10.1016/j.spa.2007.11.006

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg

ISSN:

0304-4149

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.spa.2007.11.006

Web of Science ID:

000260682000005

URI:

https://boris.unibe.ch/id/eprint/36890 (FactScience: 206355)

Actions (login required)

Edit item Edit item
Provide Feedback